# SDR AALA202209144468

- Difficulty date: August 18, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737
- Aircraft serial: 29556
- Aircraft time: 35,500 hours, 14,729 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FLOOR BEAM AROUND LAVATORY MOUNT STA 947 AND RIGHT BUTT LINE 53. REMOVED AND REPLACED FLOOR BEAM WITH NEW T-CHORD PER SRM 53-70-51-2R-5.
